# SDR REXA2021111600952

- Difficulty date: October 17, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED BETWEEN FS 294-FS 310 - DAMAGE OUT OF TOLERANCE IAW SRM 53-21-03-101-002-A04. DRILLED NEW STR IAW SRM 51-40-11-001-001-A01 INSTALLED STR AND STR SPLICE IAW 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 WVAC EMP # 56689
